Alert archive / Iowa / River Flood Warnings in 2017
River Flood Warning 9, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at May 20, 2017, 5:05 AM CDT for Mills County, Iowa; Cass County, Nebraska. It took effect at May 20, 2017, 12:56 PM CDT. It was in force for 56 hr.
The area
The outline as issued.
The facts
- Issued
- May 20, 2017, 5:05 AM CDT (10:05 UTC)
- In effect from
- May 20, 2017, 12:56 PM CDT
- Expired
- May 22, 2017, 8:46 PM CDT
- In force
- 56 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Mills County, IA, Cass County, NE
The radar
The Omaha radar (KOAX), 61 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Plattsmouth (PTMN1).
- Action stage
- 25 ft
- Minor stage
- 26 ft
- Moderate stage
- 32 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06805600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
238
WGUS43 KOAX 201005
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUIRED
Flood Warning
National Weather Service Omaha/Valley Nebraska
505 AM CDT Sat May 20 2017
...The National Weather Service in Omaha has issued a flood warning
for the following river in Iowa...Nebraska...
Missouri River at Plattsmouth affecting Mills and Cass Counties.
Missouri River At Nebraska City affecting Fremont and Otoe
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC129-NEC025-202205-
/O.NEW.KOAX.FL.W.0009.170520T1756Z-170523T0146Z/
/PTMN1.1.ER.170520T1756Z.170521T0600Z.170522T1946Z.NO/
505 AM CDT Sat May 20 2017
The National Weather Service in Omaha has issued a
* Flood Warning for
The Missouri River at Plattsmouth.
* from this afternoon to Monday evening...or until the warning is
cancelled.
* At 4:15 AM Saturday the stage was 23.8 feet...or 2.2 feet below
flood stage.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Impact...at 28.5 feet...A campground off of River Road, about 1.5
miles downstream of the gauge, begins to flood.
&&
LAT...LON 4106 9591 4107 9574 4078 9572 4078 9587
4092 9585
$$
IAC071-NEC131-202205-
/O.NEW.KOAX.FL.W.0010.170520T1406Z-170523T1800Z/
/NEBN1.1.ER.170520T1406Z.170521T0600Z.170523T1200Z.NO/
505 AM CDT Sat May 20 2017
The National Weather Service in Omaha has issued a
* Flood Warning for
The Missouri River At Nebraska City.
* from this morning to Tuesday afternoon...or until the warning is
cancelled.
* At 4:00 AM Saturday the stage was 16.7 feet...or 1.3 feet below
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
to rise to near 21.3 feet by tomorrow morning. The river will fall
below flood stage by Tuesday morning.
* Impact...at 22.5 feet...Highway 2 on the Iowa side begins to be
impacted.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$5 follow-up statements
835
WGUS83 KOAX 201522
FLSOAX
Flood Statement
National Weather Service Omaha/Valley Nebraska
1022 AM CDT Sat May 20 2017
...The Flood Warning continues for...
Missouri River at Plattsmouth affecting Mills and Cass Counties.
Missouri River At Nebraska City affecting Fremont and Otoe Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC129-NEC025-210622-
/O.EXT.KOAX.FL.W.0009.170520T1940Z-170523T2159Z/
/PTMN1.1.ER.170520T1940Z.170522T0000Z.170523T1559Z.NO/
1022 AM CDT Sat May 20 2017
The Flood Warning continues for
The Missouri River at Plattsmouth.
* from this afternoon to Tuesday afternoon...or until the warning is
cancelled.
* At 9:15 AM Saturday the stage was 25.4 feet...or 0.6 feet below
flood stage.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Impact...at 28.5 feet...A campground off of River Road, about 1.5
miles downstream of the gauge, begins to flood.
&&
LAT...LON 4106 9591 4107 9574 4078 9572 4078 9587
4092 9585
$$
IAC071-NEC131-210622-
/O.EXT.KOAX.FL.W.0010.000000T0000Z-170524T0936Z/
/NEBN1.1.ER.170520T1430Z.170522T0000Z.170524T0336Z.NO/
1022 AM CDT Sat May 20 2017
The Flood Warning continues for
The Missouri River At Nebraska City.
* At 10:00 AM Saturday the stage was 18.1 feet...or 0.1 feet above
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.8 feet by
tomorrow evening. The river will fall below flood stage Tuesday
before midnight.
* Impact...at 23.0 feet...At Nebraska City a grain elevator, a
fertilizer bulk storage and shipping facility and portions of the
Waste Water Treatment Plant are impacted by floodwaters.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$726
WGUS83 KOAX 201902
FLSOAX
Flood Statement
National Weather Service Omaha/Valley Nebraska
202 PM CDT Sat May 20 2017
...The Flood Warning continues for...
Missouri River at Plattsmouth affecting Mills and Cass Counties.
...The Flood Warning continues for...
Missouri River At Nebraska City affecting Fremont and Otoe
Counties.
Missouri River At Brownville affecting Atchison and Nemaha
Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC129-NEC025-211002-
/O.EXT.KOAX.FL.W.0009.170520T1901Z-170523T2159Z/
/PTMN1.1.ER.170520T1612Z.170522T0000Z.170523T1559Z.NO/
202 PM CDT Sat May 20 2017
The Flood Warning continues for
The Missouri River at Plattsmouth.
* until Tuesday afternoon...or until the warning is cancelled.
* At 1:15 PM Saturday the stage was 26.6 feet...or 0.6 feet above
flood stage.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...at 28.5 feet...A campground off of River Road, about 1.5
miles downstream of the gauge, begins to flood.
&&
LAT...LON 4106 9591 4107 9574 4078 9572 4078 9587
4092 9585
$$
IAC071-NEC131-211002-
/O.CON.KOAX.FL.W.0010.000000T0000Z-170524T0936Z/
/NEBN1.1.ER.170520T1430Z.170522T0000Z.170524T0336Z.NO/
202 PM CDT Sat May 20 2017
The Flood Warning continues for
The Missouri River At Nebraska City.
* At 1:00 PM Saturday the stage was 18.8 feet...or 0.8 feet above
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.8 feet by
tomorrow evening. The river will fall below flood stage Tuesday
before midnight.
* Impact...at 23.0 feet...At Nebraska City a grain elevator, a
fertilizer bulk storage and shipping facility and portions of the
Waste Water Treatment Plant are impacted by floodwaters.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$
MOC005-NEC127-211002-
/O.CON.KOAX.FL.W.0003.000000T0000Z-170525T0712Z/
/BRON1.2.ER.170520T1016Z.170522T0600Z.170525T0112Z.NO/
202 PM CDT Sat May 20 2017
The Flood Warning continues for
The Missouri River At Brownville.
* At 1:15 PM Saturday the stage was 34.4 feet...or 1.4 feet above
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 40.5 feet by
early Monday morning. The river will fall below flood stage
Wednesday evening.
* Impact...at 39.5 feet...The access road to the power plant begins
flooding.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-211002-
/O.CON.KOAX.FL.W.0004.000000T0000Z-170525T0600Z/
/RULN1.2.ER.170520T1022Z.170522T1200Z.170525T0000Z.NO/
202 PM CDT Sat May 20 2017
The Flood Warning continues for
The Missouri River At Rulo.
* At 1:45 PM Saturday the stage was 19.1 feet...or 2.1 feet above
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.2 feet by
Monday morning. The river will fall below flood stage Wednesday
evening.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$974
WGUS83 KOAX 210119
FLSOAX
Flood Statement
National Weather Service Omaha/Valley Nebraska
819 PM CDT Sat May 20 2017
...The Flood Warning continues for...
Missouri River at Plattsmouth affecting Mills and Cass Counties.
Missouri River At Nebraska City affecting Fremont and Otoe Counties.
Missouri River At Brownville affecting Atchison and Nemaha Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC129-NEC025-211619-
/O.EXT.KOAX.FL.W.0009.000000T0000Z-170523T0437Z/
/PTMN1.1.ER.170520T1612Z.170521T1800Z.170522T2237Z.NO/
819 PM CDT Sat May 20 2017
The Flood Warning continues for
The Missouri River at Plattsmouth.
* At 7:15 PM Saturday the stage was 27.2 feet...or 1.2 feet above
flood stage.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...at 28.0 feet...The Water Treatment Plant road floods.
&&
LAT...LON 4106 9591 4107 9574 4078 9572 4078 9587
4092 9585
$$
IAC071-NEC131-211619-
/O.EXT.KOAX.FL.W.0010.000000T0000Z-170523T1647Z/
/NEBN1.1.ER.170520T1430Z.170521T1800Z.170523T1047Z.NO/
819 PM CDT Sat May 20 2017
The Flood Warning continues for
The Missouri River At Nebraska City.
* At 8:00 PM Saturday the stage was 19.6 feet...or 1.6 feet above
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.9 feet by
early tomorrow afternoon. The river will fall below flood stage
Tuesday morning.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$
MOC005-NEC127-211619-
/O.EXT.KOAX.FL.W.0003.000000T0000Z-170524T1400Z/
/BRON1.2.ER.170520T1016Z.170522T0000Z.170524T0800Z.NO/
819 PM CDT Sat May 20 2017
The Flood Warning continues for
The Missouri River At Brownville.
* At 7:15 PM Saturday the stage was 35.4 feet...or 2.4 feet above
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 39.3 feet by
tomorrow evening. The river will fall below flood stage Wednesday
morning.
* Impact...at 39.5 feet...The access road to the power plant begins
flooding.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-211619-
/O.EXT.KOAX.FL.W.0004.000000T0000Z-170524T1400Z/
/RULN1.2.ER.170520T1022Z.170522T0000Z.170524T0800Z.NO/
819 PM CDT Sat May 20 2017
The Flood Warning continues for
The Missouri River At Rulo.
* At 8:00 PM Saturday the stage was 20.3 feet...or 3.3 feet above
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 22.8 feet by
early Monday morning. The river will fall below flood stage
Wednesday morning.
* Impact...at 21.0 feet...Several riverfront cabins along the Nebraska
side begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$
Fobert817
WGUS83 KOAX 211454
FLSOAX
Flood Statement
National Weather Service Omaha/Valley Nebraska
954 AM CDT Sun May 21 2017
...The Flood Warning continues for...
Missouri River at Plattsmouth affecting Mills and Cass Counties.
Missouri River At Nebraska City affecting Fremont and Otoe Counties.
Missouri River At Brownville affecting Atchison and Nemaha Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC129-NEC025-220554-
/O.EXT.KOAX.FL.W.0009.000000T0000Z-170522T0646Z/
/PTMN1.1.ER.170520T1612Z.170521T0030Z.170522T0046Z.NO/
954 AM CDT Sun May 21 2017
The Flood Warning continues for
The Missouri River at Plattsmouth.
* At 9:15 AM Sunday the stage was 26.5 feet...or 0.5 feet above
flood stage.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...at 26.0 feet...Fields west of Dock Road flood.
&&
LAT...LON 4106 9591 4107 9574 4078 9572 4078 9587
4092 9585
$$
IAC071-NEC131-220554-
/O.EXT.KOAX.FL.W.0010.000000T0000Z-170523T0000Z/
/NEBN1.1.ER.170520T1430Z.170521T1315Z.170522T1800Z.NO/
954 AM CDT Sun May 21 2017
The Flood Warning continues for
The Missouri River At Nebraska City.
* At 9:00 AM Sunday the stage was 20.0 feet...or 2.0 feet above
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow afternoon.
* Impact...at 18.0 feet...Widespread lowland flooding begins.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$
MOC005-NEC127-220554-
/O.EXT.KOAX.FL.W.0003.000000T0000Z-170523T1942Z/
/BRON1.1.ER.170520T1016Z.170522T0000Z.170523T1342Z.NO/
954 AM CDT Sun May 21 2017
The Flood Warning continues for
The Missouri River At Brownville.
* At 9:15 AM Sunday the stage was 36.5 feet...or 3.5 feet above
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.6 feet by this
evening. The river will fall below flood stage Tuesday morning.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-220554-
/O.EXT.KOAX.FL.W.0004.000000T0000Z-170524T0600Z/
/RULN1.1.ER.170520T1022Z.170521T1000Z.170524T0000Z.NO/
954 AM CDT Sun May 21 2017
The Flood Warning continues for
The Missouri River At Rulo.
* At 9:30 AM Sunday the stage was 20.8 feet...or 3.8 feet above
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday evening.
* Impact...at 21.0 feet...Several riverfront cabins along the Nebraska
side begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$717
WGUS83 KOAX 220218
FLSOAX
Flood Statement
National Weather Service Omaha/Valley Nebraska
918 PM CDT Sun May 21 2017
...The Flood Warning is cancelled for...
Missouri River at Plattsmouth affecting Mills and Cass Counties.
...The Flood Warning continues for...
Missouri River At Nebraska City affecting Fremont and Otoe
Counties.
Missouri River At Brownville affecting Atchison and Nemaha
Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC129-NEC025-220248-
/O.CAN.KOAX.FL.W.0009.000000T0000Z-170522T0646Z/
/PTMN1.1.ER.170520T1612Z.170521T0030Z.170521T2022Z.NO/
918 PM CDT Sun May 21 2017
The Flood Warning is cancelled for
The Missouri River at Plattsmouth.
* At 8:15 PM Sunday the stage was 25.7 feet...or 0.3 feet below
flood stage.
* Flood stage is 26.0 feet.
* Fell below flood stage at 3:22 PM Sunday.
* Forecast...The river will continue to fall to 23.0 feet by Tuesday
morning.
* Impact...at 26.0 feet...Fields west of Dock Road flood.
&&
LAT...LON 4106 9591 4107 9574 4078 9572 4078 9587
4092 9585
$$
IAC071-NEC131-221718-
/O.CON.KOAX.FL.W.0010.000000T0000Z-170523T0000Z/
/NEBN1.1.ER.170520T1430Z.170521T1315Z.170522T1800Z.NO/
918 PM CDT Sun May 21 2017
The Flood Warning continues for
The Missouri River At Nebraska City.
* At 9:00 PM Sunday the stage was 19.7 feet...or 1.7 feet above
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow afternoon.
* Impact...at 18.0 feet...Widespread lowland flooding begins.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$
MOC005-NEC127-221717-
/O.CON.KOAX.FL.W.0003.000000T0000Z-170523T1942Z/
/BRON1.1.ER.170520T1016Z.170522T0030Z.170523T1342Z.NO/
918 PM CDT Sun May 21 2017
The Flood Warning continues for
The Missouri River At Brownville.
* At 8:15 PM Sunday the stage was 36.7 feet...or 3.7 feet above
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday morning.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-221717-
/O.CON.KOAX.FL.W.0004.000000T0000Z-170524T0600Z/
/RULN1.1.ER.170520T1022Z.170521T1000Z.170524T0000Z.NO/
918 PM CDT Sun May 21 2017
The Flood Warning continues for
The Missouri River At Rulo.
* At 9:00 PM Sunday the stage was 20.7 feet...or 3.7 feet above
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday evening.
* Impact...at 21.0 feet...Several riverfront cabins along the Nebraska
side begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$
FobertWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at May 20, 3:30 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 20, 3:30 AM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 330 AM CDT Sat May 20 2017 .SHORT TERM...(Today through Monday) Issued at 323 AM CDT Sat May 20 2017 Ending precipitation chances this evening is the primary forecast concern. Upper low was still spinning in the central Rockies this morning, and was finally making a push to the east toward southwest Nebraska. Continued moisture transport from the Southern Plains into Nebraska and Iowa ahead of the low was providing ample fuel for precipitation as impulses rotate into the region. One impulse was moving through early this mornings, sparking bands of moderate showers with a few lightning strikes from time to time. Model output is consistent in moving low center into northeast Nebraska late this afternoon then on into Minnesota by 12Z Sunday. Thus the trend for decreasing rain chances will commence from south to north this afternoon, with all precip exiting to the north and northeast overnight. Shorter range mesoscale models suggest current band of precipitation will lift north into northeast Nebraska early today, with one more area developing in its wake. Best consensus of model output shows showers associated with this area will move north of Interstate 80 by 18Z, with showers persisting into the evening in northeast Nebraska and west central Iowa nearer core of low center. Upper low is forecast to drift north to just north of Minnesota and Lake Superior on Monday, leaving our area in cyclonic flow regime then. Also, a potent trough is expected to rotate south on west side of low, entering then Northern and Central Plains Monday afternoon. Steepening lapse rates under cooling aloft, combined with lingering mid level moisture suggests scattered showers and isolated thunderstorms are likely over much of the area Monday afternoon, focusing along cold front attendant to upper trough. Thus will maintain our current forecast for precipitation then. Given steep lapse rates, MUCAPE values approaching 1500 J/kg, and moderate shear, a few storms could get a little frisky Monday afternoon. As such, SPC has much of eastern Nebraska and southwest Iowa in a marginal risk for severe. Otherwise cool temperatures will remain in place this afternoon under clouds, precipitation and northeast to north winds. A bit warmer temperatures in the 60s should return for Sunday with decreasing clouds from southwest to northeast as low drifts farther away. Will likely surge into the lower 70s Monday as southwest flow ahead of cold front provides for a brief warming opportunity before convection fires in the afternoon. .LONG TERM...(Monday night through Friday) Issued at 323 AM CDT Sat May 20 2017 Showers and a few thunderstorms will continue through Monday evening as cold front moves through under lingering instability. A few showers are then again possible Tuesday with cyclonic flow regime remaining overhead and perhaps a secondary shortwave trough rotating through the region. A relatively dry and warmer period will follow for the rest of the week when mid level flow flattens between exiting Great Lakes low and a developing trough in the Pacific Northwest. Highs in the lower 60s Tuesday should warm to near 70 Wednesday, then well into the 70s if not higher by Thursday and Friday. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1100 PM CDT Fri May 19 2017 Periods of showers and isolated thunderstorms will continue across the area through 15Z as upper low coming out of Colorado lifts toward southwest Minnesota during the period. IFR cigs are expected to prevail through much of the period before improving toward 00Z as the system moves north of the area. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && SHORT TERM...Dergan LONG TERM...Dergan AVIATION...Fobert
Hazardous weather outlook, May 20, 4:14 AM CDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 414 AM CDT Sat May 20 2017 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-202315- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 414 AM CDT Sat May 20 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT There may be an isolated rumble of thunder within scattered showers affecting eastern Nebraska and southwest Iowa today. No severe storms are expected. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Thunderstorms are possible Monday afternoon as a cold front sweeps through the area. A few strong thunderstorms with gusty winds and hail are possible then. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 5:05 AM CDT | River Flood Warning | OAX | Fremont | 3 days |
| May 20, 12:35 PM CDT | Areal Flood Warning | OAX | Fremont | 44 hr |
| May 19, 11:36 PM CDT | Areal Flood Warning | OAX | Butler, Platte | 6 hr |
| May 20, 2:47 AM CDT | River Flood Warning | OAX | Saline | 70 hr |
| May 20, 4:31 AM CDT | River Flood Warning | OAX | Saunders | 38 hr |
| May 20, 4:31 AM CDT | River Flood Warning | OAX | Cass | 38 hr |
| May 20, 4:31 AM CDT | River Flood Warning | OAX | Saunders | 54 hr |
| May 20, 6:47 AM CDT | River Flood Warning | OAX | Saline | 48 hr |
| May 20, 7:54 AM CDT | River Flood Warning | OAX | Saunders | 24 hr |
| May 20, 8:22 AM CDT | Areal Flood Warning | OAX | Gage, Saline | 45 hr |
| May 20, 8:44 AM CDT | Areal Flood Warning | OAX | Saunders | 26 hr |
| May 20, 10:40 AM CDT | Areal Flood Warning | OAX | Saline | 24 hr |
| May 20, 10:49 AM CDT | River Flood Warning | OAX | Cass, Sarpy | 42 hr |
| May 20, 1:19 PM CDT | Areal Flood Warning | OAX | Jefferson | 24 hr |
| May 20, 2:24 PM CDT | Areal Flood Advisory | OAX | Jefferson | 12 hr |
Nearby
River Flood Warnings in Iowa, 2017River Flood Warnings in Nebraska, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.